# SDR SWAA2022020759992

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 34,807 hours, 20,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT ELECTRICAL DOOR AFT LANDING IS CRACKED / CUT OUT DAMAGED AREA AS PER SRM 53-30-15-2R4.HFEC INSP COMPLETED AS PER NDT PART 6 51-00-00 PROCEDURE 23. FABRICATED REPAIR PARTS AS PER SRM 53-10-15-2R 4. TREATED AND PRIMED AS PER AMM 51-21-41 AND 51-21-72. RESTORED FINISH AS PER AMM 51-21-73.
